Metric Geometry

[1] Partial regularity of harmonic maps from Alexandrov spaces

Huabin Ge Renmin University of China Wenshuai Jiang Zhejiang University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10005

[ Download ] [ 2019-08-16 23:48:45 uploaded by Huichun_Zhang ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harmonic Maps Between Alexandrov Spaces

Jia-Cheng Huang Sun Yat-sen University Hui-Chun Zhang Sun Yat-sen University

Differential Geometry Metric Geometry mathscidoc:1908.10004

J. Geom. Anal, 27, 1355-1392
[ Download ] [ 2019-08-16 23:37:18 uploaded by Huichun_Zhang ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sharp geometric inequalities for the general $p$-affine capacity

Han Hong Memorial University of Newfoundland Deping Ye Memorial University of Newfoundland

Metric Geometry Convex and Discrete Geometry mathscidoc:1904.23001

J. Geom. Anal., 28, (3), 2254-2287, 2018.7
[ Download ] [ 2019-04-18 06:26:17 uploaded by ydpzjumn ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A volume preserving flow and the isoperimetric problem in warped product spaces

Pengfei Guan McGill University Junfang Li University of Alabama Mu-Tao Wang Columbia University

Analysis of PDEs Differential Geometry Geometric Analysis and Geometric Topology Metric Geometry mathscidoc:1804.03009

[ Download ] [ 2018-04-30 14:24:26 uploaded by mutaowang ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On single-matrix graph-directed iterated function systems

Jun Luo The Chinese University of Hong Kong Yan-Min Yang Huazhong Agriculture University

Metric Geometry mathscidoc:1702.23001

Journal of Mathematical Analysis and Applications, 2010
[ Download ] [ 2017-02-17 22:37:52 uploaded by Jason_Luo ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Random walks and induced Dirichlet forms on self-similar sets

Shi-Lei Kong The Chinese University of Hong Kong Ka-Sing Lau The Chinese University of Hong Kong Ting-Kam Leonard Wong University of Southern California

Dynamical Systems Functional Analysis Metric Geometry Probability mathscidoc:1701.28005

Advances in Mathematics, 320, 1099--1134, 2017.9
[ Download ] [ 2017-01-13 11:01:54 uploaded by Shilei_Kong ] [ 239 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Hausdorff dimension of wiggly metric spaces

Jonas Azzam Department of Mathematics, University of Washington-Seattle

Functional Analysis Metric Geometry mathscidoc:1701.12027

Arkiv for Matematik, 53, (1), 1-36, 2013.3
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 531 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Tangential touch between the free and the fixed boundary in a semilinear free boundary problem in two dimensions

Mahmoudreza Bazarganzadeh Department of Mathematics, Uppsala University Erik Lindgren Department of Mathematics, Norwegian University of Science and Technology

Differential Geometry Metric Geometry mathscidoc:1701.10013

Arkiv for Matematik, 52, (1), 21-42, 2012.2
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 316 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Area-preserving isotopies of self-transverse immersions of$S$^{1}in ℝ^{2}

Cecilia Karlsson Department of Mathematics, Uppsala University

Metric Geometry Symplectic Geometry mathscidoc:1701.23001

Arkiv for Matematik, 51, (1), 85-97, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] C=2 Rational Toroidal Conformal Field Theories via the Gauss Product

Shinobu Hosono University of Tokyo Bong H. Lian Brandeis University Keiji Oguiso University of Tokyo Shing-Tung Yau Harvard University

Metric Geometry mathscidoc:1608.23001

Communications in Mathematical Physics , 241, 245-286, 2003
[ Download ] [ 2016-08-28 16:43:15 uploaded by lianbong ] [ 424 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved